# SDR 96ZZZX3733

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MB
- Make and model: Israel 1124
- Aircraft serial: 432
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Shaft Sheared
- Location: Pitch Trim
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 600-HOUR ROUTINE INSPECTION, NOTED A PORTION OF THE HORIZONTAL STABILIZER WAS STRIKING THE FUSELAGE AND CAUSING PAINT DAMAGE.  AFTER FURTHER INVESTIGATION DETERMINED THE PITCH TRIM ACTUATOR SHAFT HAD SHEARED.  THE PITCH TRIM ACTUATOR IS ATTACHED TO THE HORIZONTAL STABILIZER WITH 2 ROD END SHAFTS.  PRESENTLY, THERE IS NO LIFE-LIMIT ON THIS PART.
